# SDR SWAA2013041714915

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 34,091 hours, 19,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOP AT AFT SERVICE DOOR.  RELAMPED LIGHT PER MM.
